# SDR F3LA2018102900469

- Difficulty date: October 15, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,717 hours, 14,926 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 3212022036
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 38,717 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2168N342 CRACK ON ENG 2 I/B THRUST REVERSER PIVOT FITTING BEAM. CORRECTIVE ACTION: REMOVED AND REPLACED NR 2 ENG I/B THRUST REVERSER KEEL BEAM UPPER FAIRING WEB IAW GOODRICH CMM 78-32-36 REPAIR 61./END/
